MathSciNet Relay Station
MathSciNet bibliographic data
MR2507119 37E30 (37D20)
Tsai, Chia-Yen The asymptotic behavior of least pseudo-Anosov dilatations. Geom. Topol. 13 (2009), no. 4, 2253–2278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement